RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 128(170), Number 4(12), Pages 451–473 (Mi msb2170)  

This article is cited in 3 scientific papers (total in 3 papers)

Theorems on the complete set of isomorphisms in the $L_2$-theory of generalized solutions of boundary value problems for a Petrovskii parabolic equation

N. V. Zhitarashu


Abstract: The general boundary value problem is studied for a parabolic equation in spaces of insufficiently smooth and generalized functions. Starting from Green's formula, the generalized solution of a boundary value problem is defined, and two families (scales) of spaces are constructed in which the boundary value problem is studied: the spaces of solutions $\widetilde{\mathscr H}^s(\Omega)$, and the sapces of right-hand sides $\mathscr K^s(\Omega)$. It is proved that the closure with respect to continuity of the boundary value problem operator establishes an isomorphism of the spaces $\widetilde{\mathscr H}^s(\Omega)$ and $\mathscr K^s(\Omega)$ for $-\infty<s<\infty$.
Bibliography: 35 titles.

Full text: PDF file (1234 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 56:2, 447–471

Bibliographic databases:

UDC: 517.946
MSC: 35K20, 35D05
Received: 13.07.1983 and 27.04.1984

Citation: N. V. Zhitarashu, “Theorems on the complete set of isomorphisms in the $L_2$-theory of generalized solutions of boundary value problems for a Petrovskii parabolic equation”, Mat. Sb. (N.S.), 128(170):4(12) (1985), 451–473; Math. USSR-Sb., 56:2 (1987), 447–471

Citation in format AMSBIB
\Bibitem{Zhi85}
\by N.~V.~Zhitarashu
\paper Theorems on the complete set of isomorphisms in the $L_2$-theory of generalized solutions of boundary value problems for a~Petrovskii parabolic equation
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 128(170)
\issue 4(12)
\pages 451--473
\mathnet{http://mi.mathnet.ru/msb2170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=820397}
\zmath{https://zbmath.org/?q=an:0609.35045}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 56
\issue 2
\pages 447--471
\crossref{https://doi.org/10.1070/SM1987v056n02ABEH003046}


Linking options:
  • http://mi.mathnet.ru/eng/msb2170
  • http://mi.mathnet.ru/eng/msb/v170/i4/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Zhitarashu, “The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems”, Math. USSR-Izv., 31:2 (1988), 273–305  mathnet  crossref  mathscinet  zmath
    2. Roitberg YA., “Boundary-Value and Mixed Problems for General Hyperbolic Systems in a Complete Scale of Sobolev Type Spaces”, 318, no. 4, 1991, 820–824  mathscinet  isi
    3. Zhitarashu N., Eidel'man S., “L-P-Theory on a Class of Non-Local Parabolic Boundary Value Problems”, Dokl. Akad. Nauk, 356:4 (1997), 445–448  mathnet  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:173
    Full text:47
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019